I am Dr. P. Jyoti, MD. I promise to use my full experience and knowledge to provide answers specific to your question. Feel free to ask me anything.
hello is he having any symptoms?
Hello would you like to chat on this? Please type into your message box and press 'enter' or 'reply' to send the message so that we can have a live chat.
Please type your response and press 'enter' or 'reply' to send your message.
he says he can't walk & can't sit.
a dose of 800 mg is not a critical dose
but he is sitting at the table. moaning
i mean, a dose of 625 mg is not a critical dose
maximum dose of quetapine is 80 mg a day
it is prescribed at this dose in some conditions like schizophrenia
now he is lying on the floor.
hence he is not in immediate danger from this
the symptoms may simply be due to fear and anxiety
but since he is showing these symptoms, best to take to the ER
you will only be scared if you stay at home
what can i tell him to calm him down?
i would advise to take him to the ER if he continues this way
tell him that maximum dose is 800 mg per day
many patients take this amount every day for some conditions
so he has not exceeded the maximum dose
hopefully this will enable him to calm down
but if he continues showing extreme symptoms take to the ER
the other option is to call the doctor's office and discuss with whoever is available
if this is possible, then do this before going to the ER
advise from the doctor's office will help him to calm down
but if he continues this behavior best to go to the ER
wish him a quick recovery
If the question has been answered to your satisfaction, you need to rate my service positively.Rating system is the row of faces below - click on a happy face to give a good rating. Bonus is always welcome Thank you.Dr. P. Jyoti
any further questions?
Thank you. Now he is going to sleep.
Thank you for "saving his life." He thought he was going to die. He's fine now, but I have taken his meds away and am administering his doses.
Attachments are only available to registered users.